# SDR DALA2022071104823

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,467 hours, 29,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2311631) DURING INSPECTION FOUND DENT BETWEEN STA 727G AND 727H JUST O/B OF STR 2R. REPAIRED PER ERA 600408-14 REV. ORIG.
